# SDR AALA202109218904

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 22,754 hours, 6,590 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DOES NOT OPEN WITH HANDLE TURNED COUNTERCLOCKWISE. WORKS OK CLOCKWISE. CHECKED AND ADJUSTED DOOR LATCH MECHANISM PER AMM 52-51-00.
